Suggest treatment for allergic reaction to cologne
Stay away from this student. teh cologne is causing the allergic reaction!
Hi and thank you so much for this query.
I am so sorry to hear about this reaction that you have reported. I have reviewed your information fully and have reasons to believe that you are allergic to the cologne used by this student. If he could accept to stop using it, that would have been the best solution. This might be a difficult task and takes things out of our control. My best advice is that you keep away from this student especially on days that he has this cologne on. If for some reasons you cannot keep away from him, try to have a friendly chat so that he tries not to use it on such days.
In all, avoid being in close contact with this student as much as possible. That is the best way to avoid allergic reactions.
I hope to receive the image for review and more insights on the problem and the way forward from me.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for allergic reaction due to singulair dose
- Treatments to allergic reaction to astroglide
- Suggest treatment for allergic reaction to gentamicin
- Suggest treatment for throat pain caused by allergic reaction
- Allergic reaction to bactrim treatment
- Allergic reaction to neosporin treatment
- Suggest treatment for allergic reaction on the perineum
- Suggest treatment for idiopathic allergic reaction
- Allergic reaction to naproxen treatment
- Suggest treatment for skin rash due to allergic reaction
- What causes enlarged heart?
- What causes spotting after having sex?
- Suggest side effects of Premarin
- Suggest treatment for recurrent urinary tract infection
- Can Wimpat,Keppra and Lamictal be taken when BP is high?
- When can orgasm be experienced after a total hystorectomy?
- Is tremination of pregnancy at after 26 weeks advisable?
- What causes swelling at the injection site?
- Suggest treatment for Angioma
- What causes chronic Idiopathic thrombocytopenic purpura?